Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: CAM: Side Effects and Effectiveness of SSRIs IsoM

Posted by Cam W. on December 21, 2001, at 22:48:11

In reply to CAM: Side Effects and Effectiveness of SSRIs, posted by IsoM on December 20, 2001, at 11:45:33

IsoM - This is just a clinical observation on my part, but when many people start an SSRI and get fairly severe start-up side effects, they seem to respond to the SSRI better, once the side effects wane (within a month or so).

Possibly, this may be due to the start-up side effects being the increases in available serotonin stimulating serotonergic receptors in places away from where the dysfunctional serotoniergic transmission is occuring.

Again, this is something that I have no proof of, it is just me thinking out loud. - Cam


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[87640]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Cam W. thread:87520
URL: http://www.dr-bob.org/babble/20011213/msgs/87640.html